# SDR CALA2017060501678

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 43,928 hours, 15,238 cycles
- Engine: CFM56
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 1853M56P12
- Part serial: 3595
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 40,418 hours, 14,112 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: D

## Discrepancy

ADVANCED POWER FOR INITIAL TAXI AND NR 2 ENGINE DID NOT ACCELERATE. THEN FLAMED OUT. NO MESSAGE ALERT. PERFOMED TROUBLESHOOTING IAW FIM 73-06-00-810-807-F00. NO FAULTS FOUND. REMOVED AND REPLACED HMU IAW AMM 73-21-400-801. REMOVED AND REPLACED ENGINE DRIVEN FUEL PUMP IAW AMM 73-11-01-400-801-F00. ALL REQUIRED TEST COMPLETED , LEAK CHECK & ENGINE RUN SUCSESSFUL .
